# SDR R61A201512120922

- Difficulty date: December 12, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N433YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000417
- Aircraft time: 3,582 hours, 2,534 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CARGO CREW NOTED A STRONG ODOR OF ACETONE.  CREW PUT ON OXYGEN MASKS, RAN QRH AND DECLARED AN EMERGENCY.  CREW DIVERTED,  WHERE THEY LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE PERFORMED INSPECTION OF CABIN AND FLIGHT DECK, RAN PACKS RECIRCULATING FANS IAW AMM WITH NO ODOR NOTED.  FIRE DEPARTMENT ALSO DID INSPECTION OF CARGO AREAS WITH NO DEFECTS NOTED.  ACFT IS GOOD FOR SERVICE.
